# SDR FDEA201507152229

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR AFT JAMB LOWER WEB AT BS 1305.25 - 1315.42, LONGERONS 26 - 27L, FOUND CRACKED.  REPAIRED IAW SRM 53-40-15-2R FIGURE 201 REPAIR 3.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
